# SDR TRBA20120712001

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,516 hours, 38,294 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE LT SPOILER UPPER SUFACE METAL STRIP CORRODED AND DEBONDED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT SPOILER IAW JIC 57-71-00.  THE OPS CHECK PERFORMED, FOUND THE SYS WORKING PROPERLY.  THE ACFT WAS RETURNED TO SERVICE.
